MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160904
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi: the manufacturing and expiration dates are currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation and the patient experienced st elevation that required medication.The patient presented a small elevation of the st before the beginning of the procedure.During the mapping phase, the st was worsening, and so, nitroglyceride puff was applied.The procedure was continued; however, the st did not improve after the application of nitroglyceride and the ventricular extrasystole ablation procedure was completed.Therefore, it was decided to call the hemodynamics specialist who performed a diagnostic catheterization without observing anything relevant.It is important to mention that during the injection of contrast in the right coronary artery, no anomalies were observed but the st was recovered to normal levels.
 
Additional Manufacturer Narrative
The device investigation has been completed which included performing a manufacturing record evaluation (mre).The manufacturing record evaluation was performed for the finished device number lot 31350316l, and no internal action related to the complaint was found during the review.Additionally, the manufacture and expiration dates have been provided.Therefore, fields d4.Expiration date and h4.Device manufacture date have been populated.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20929967
Report Number2029046-2024-04010
Device Sequence Number8320468
Product Code MTD
UDI-Device Identifier10846835021233
UDI-Public(01)10846835021233(11)240603(17)250602(10)31350316L
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Catalogue NumberD160904
Device Lot Number31350316L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR CS,F,10 POLE,12 PIN,AUTOID.; ABBOTT AGILIS SHEATH.; ABBOTT BRK NEEDLE.; SL0 SHEATH.; THMCL SMARTTOUCH,TC,F,C3.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown